AF Association
13,255 members16,124 posts

Side Effects of Apixaban

Sorry to flog this subject again. Has anyone got the side effects like me. Have had 3 years of it ever since starting Apixaban, spitting out blood stained saliva at night and sore throat. Have recently had camera down throat and nothing to report! Also had chest CT and still nothing. No one seems to have any idea how distressing it is and Drs seem puzzled! I would like them to have to put up with it. I have had AF now for about 6 years, Cardio version once which gave me 3 good years but AF back now and I'm feeling like a wet lettuce. I am 79.

3 Replies
oldestnewest

Not those exact symptoms, but I was coughing up blood, had red welts all over my body and felt pretty awful after 2 doses of Apixaban.

Have you tried any of the other NOACs? it might be worth pushing your GP to try you on something else

1 like
Reply

Hi Ann, I agree with Mike and would ask your GP to let you try another anticoagulant.

Jean

Reply

Sounds like it worth asking for an alternative if only to satisfy your concern. I've just stopped Apixiban and think ...but its really to early to say for sure that it may have caused me more problems than I realised.

Reply

You may also like...